International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 653-657
Integral representations of generalized Lauricella hypergeometric functions
1Institute of Mathematics, P.O. Box 631, Bȱ Hô, Hanoi, Vietnam
2Department of Mathematics, Box 3036, University Station, Laramie, WY 82071, USA
Received 10 August 1990; Revised 24 March 1992
Copyright © 1992 Vu Kim Tuan and R. G. Buschman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The generalized hypergeometric function was introduced by Srivastava and Daoust. In the present paper a new integral representation is derived. Similarly new integral representations of Lauricella and Appell function are obtained.